# SDR FDEA201607142443

- Difficulty date: July 14, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FLOORBEAM WB AT STA 1681, RBL 52 FOUND CORRODED AFTER SHEET METAL PTF CLIP REMOVAL.  CORROSION EVALUATED AND FOUND MORE THAN 50 PERFORMED THROUGHOUT OF LIMIT IAW SRM 53-00-51-1A, REV 118.0.  FLOORBEAM REMOVED AT STA 1681, RBL 70-LBL 70 IAW SRM 51-40-02-06, REV 118.0.  FLOORBEAM FABRICATED IAW DWG 146N5111, SHT 1, REV B AND INSTALLED IAW DWG 146N5091 SHT 7, REV A AND 146N8712, SHT 2, REV K.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
